MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 CROSSLINK ANCHOR PG GLENOID 52; GLENOID (STEPTECH AND ANCHOR PEG) : SHOULDER GLENOID

DEPUY IRELAND - 9616671 CROSSLINK ANCHOR PG GLENOID 52; GLENOID (STEPTECH AND ANCHOR PEG) : SHOULDER GLENOID
Catalog Number 113643026
Medical Device Problem Codes Loss of or Failure to Bond (1068); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 06/17/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that patient has a history of multiple dislocation with closed reduction.Last closed reduction knocked the glenoid component loose.There was glenoid loosening at the cement/implant interface and competitor cement was used.Surgeon removed the glenoid component and 52 18 std head and put in 52 18 ecc head with posterior eccentricity as tendency to pop out anteriorly.The stem was well fixed.Treated like ream and run did not the reimplant the glenoid.This occurred on the left side.There was no broken implants.The past dislocations were what was revised in this surgery.All parts of the head and glenoid were removed.Doi: unknown, dor: (b)(6) 2025, affected side: left shoulder.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: d4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.An evaluation of the manufacturing record could not be performed as the required product/lot number was not provided to complete the evaluation.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot: the device lot number is unknown; therefore, a device history review could not be performed.If the lot/serial number becomes available, the record will be re-assessed.H11 additional narrative: added: d10 (concomitant).

Brand Name
CROSSLINK ANCHOR PG GLENOID 52
Common Device Name
GLENOID (STEPTECH AND ANCHOR PEG) : SHOULDER GLENOID
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key22413140
Report Number1818910-2025-11354
Device Sequence Number8294135
Product Code KWS
UDI-Device Identifier10603295007012
UDI-Public(01)10603295007012
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K052472
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number113643026
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/17/2025
Supplement Date Received by Manufacturer07/08/2025
Initial Report FDA Received Date07/07/2025
Supplement Report FDA Received Date07/09/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GLOBAL ADVANTAGE HUM HD 56X18; UNK COMPETITOR CEMENT
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale